# SDR F3LA2013121700945

- Difficulty date: November 25, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 39,492 hours, 19,071 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472090005000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT OUT OF SERVICE DUE TO C8 S2 CHECK.  AFT CABIN RT AFT LAVATORY ATTACHMENT POINT HAS MINOR CORROSION ON FLOOR BEAM.  R & R FLOOR BEAM IAW SRM 51-42-11 PARAGRAPH 6.
